MathSciNet Relay Station
MathSciNet bibliographic data
MR2266714 (2008h:60143) 60G18 (60G51 60J45 60J55)
Fitzsimmons, P. J. On the existence of recurrent extensions of self-similar Markov processes. Electron. Comm. Probab. 11 (2006), 230–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement